MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Erythema (1840); Infiltration into Tissue (1931); Swelling/ Edema (4577)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the patient's sentrinex dressing had lifted.The patient experienced infiltration.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of dressing failed to adhere is confirmed; however, the exact cause is unknown.Eight photographs of a sentrinex dressing were returned for evaluation.An initial visual observation of the photographs showed two photographs of tape securing the dressings to the patient, and a collection of 6 photographs of what appears to be the dressing adhesion failing to adhere and skin condition.The photographs appear to be of four patients.The four distinct devices were observed to have various amounts of detachment.One patient¿s port needle was observed to be dislodged and tilted to one side as a result of the dressing failing to protect the device.All four dressings appeared to be applied as directed over the needle with no obvious cause of detachment found.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
Additional information (b)(6) 2025: patient was receiving 5fu, infiltration resulted in swelling and mild erythema.No medical intervention needed for infiltration; infusion was prolonged as new infusion had to be mixed.Port re-accessed, blood return noted and flushed.

Brand Name
PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22136243
Report Number3006260740-2025-03603
Device Sequence Number20964015
Product Code FPA
UDI-Device Identifier00801741215452
UDI-Public(01)00801741215452(11)241004(17)260131(10)REJV1643
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberAN652034G
Device Lot NumberREJV1643
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown